# SDR HALA2019020800053

- Difficulty date: February 8, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7959
- Aircraft time: 3,312 hours, 646 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIR TURN BACK ECAM FOR ENGINE NR 1 START VALVE FAULT. SAV (STUCK) FAILED OPEN. REMOVED AND REPLACED STARTER AIR CONTROL VALVE.
